# SDR ASAA12511051

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,965 hours, 4,140 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTROL CAB ZONE TEMP LIGHT ILLUMINATED.  EXTINGUISHED WITH MASTER CAUTION RESET.  PERFORMED TASK 21 62 00 810 842 NO FAULTS NOTED.
